# SDR SWAA2014052128239

- Difficulty date: April 5, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 3913503503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 HINGE UPPER PANEL SUPPORT FOR AILERON CRACKED.  R & R SUPPORT IAW SRM.
